# SDR TAOA129614

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT CHECK, FOUND FORWARD SECTION OF ESCAPE PATH LIGHTS INOP.  REPLACED BATTERY PACK.  OPERATION CHECKED OK.  (M)
